Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio


IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2018: 0.27

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 6, Issue 1

Issues

Application of Analogues of General Kolosov–Muskhelishvili Representations in the Theory of Elastic Mixtures

M. Basheleishvili
  • I. Vekua Institute of Applied Mathematics, Tbilisi State University, 2, University St., Tbilisi 380043, Georgia
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-02-24 | DOI: https://doi.org/10.1515/GMJ.1999.1

Abstract

The existence and uniqueness of a solution of the first, the second and the third plane boundary value problem are considered for the basic homogeneous equations of statics in the theory of elastic mixtures. Applying the general Kolosov–Muskhelishvili representations from [Basheleishvili, Georgian Math. J. 4: 223–242, 1997], these problems can be splitted and reduced to the first and the second boundary value problem for an elliptic equation which structurally coincides with the equation of statics of an isotropic elastic body.

Key words and phrases.: Elasticity; elastic mixtures; general representations; Fredholm integral equations; boundary value problems; splitted boundary value problems

About the article

Received: 1997-05-15

Published Online: 2010-02-24

Published in Print: 1999-02-01


Citation Information: Georgian Mathematical Journal, Volume 6, Issue 1, Pages 1–18, ISSN (Online) 1072-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/GMJ.1999.1.

Export Citation

Comments (0)

Please log in or register to comment.
Log in